Skip to Content

Estring - Is hair loss a side effect and what can be done about it?

Responses (1)

suzanne66 14 May 2014

Yes, hair loss with Estring is commonly experienced. Not much can be done other than stopping the medicine after which hair growth resumes.
You should see your doctor.

https://www.drugs.com/sfx/estring-side-effects.html

BubbleRide 15 May 2014

My understanding is that a lack of estrogen will cause hair loss. I wonder if the earlier answer came from a health professional or not.
If I am correct, your Estring should HELP, and perhaps the timing caused you to believe that the cure (Estring) was the cause of your hair loss. How ironic!
Best check with the pharmacist for a conclusive and correct answer. Good luck!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Is hair loss a side effect of this Macrobid drug?

Posted 1 Feb 2011 4 answers

Lupron - is hair loss & balding a side effect?

Posted 2 Jun 2011 1 answer

Is hair loss a side effect of Lexapro?

Posted 10 Dec 2011 2 answers

Mirena and hair loss?

Posted 14 Apr 2015 2 answers